2017
Том 69
№ 12

All Issues

Theorems on isomorphisms for elliptic boundary value problems with boundary conditions which are not normal

Kostarchuk Yu. V., Roitberg Ya. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 2, pp 222-226.

Citation Example: Kostarchuk Yu. V., Roitberg Ya. A. Theorems on isomorphisms for elliptic boundary value problems with boundary conditions which are not normal // Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 277—283.

Full text